# SDR AALA202506252037

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 136
- Condition: Faulted
- Location: Zone 700
- Part time: 96,241 hours, 46,676 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL GEAR AND DOOR INDICATIONS NORMAL THEN LOST INDICATIONS ON NOSE WHEEL. NO ECAM MESSAGE PRESENT FOR NOSEWHEEL. FLIGHT WAS NEAR KCOS AND DECIDED KDEN WAS SAFEST FOR OPERATION, DECLARED AN EMERGANCY AIRCRAFT LANDED WITHOUT INCIDENT. MAITNENANCE REPLACED #1 LANDING GEAR UNIT IAW MM 32-69-00,
